# SDR AUS20011347

- Difficulty date: December 11, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 639272P1O
- Condition: Separated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE NR 4 CYLINDER AND PISTON SEPARATED IN FLIGHT. RT ENGINE COWL SEPARATED ALONG HINGE.
